# SDR USAA991209

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590US
- Make and model: Boeing 737301
- Aircraft serial: 23935
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 380
- Part time: 38,606 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-5 CHECK VISUAL INSPECTION, FOUND A 1 INCH CRACK AT STATION 380, DIRECTLY AFT OF EQUIPMENT COOLING DUCT OUTLET FUSELAGE SKIN.  INSTALLED REPAIR DOUBLER PER TR 53-30-07.  (M)
